# SDR SIMA20120331003

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 25,905 hours, 21,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Seal
- Condition: Torn
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3421 THE GATE AGENT REPORTED THE CABIN DOOR SEAL (FRAME SIDE) HAS A TEAR ON UPPER SIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED REPAIR ON MAIN DOOR FRAME RUBBER SEAL (UPPER TRAILING EDGE) IAW AMM 53-21-01.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
